≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Boiron Acidil ®: $11.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Lycopodium caused heartburn?

Hi there,

I was prescribed some homeopathic medicine by a homeopathic doctor for a long while and thing it caused some proving, perhaps. Turns out it wasn’t the right remedy. One thing I’ve noticed is more heartburn and acid reflex that was not present before. In contrast, i used to really like spicy food and had no trouble eating it. But now i have heartburn regularly. Is there anything i can do about this?

Thanks for your help.
 
  pseast on 2021-05-22
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 30 five drops in an ounce of water three times a day.

In addition Nat Phos 6x and Kali Mur 6x five tabs of each three times a day.

Weekly feedbacks.
 
anuj srivastava last month
Thank you for your quick response, i am also currently take silica 30c for other symptoms such as brittle bones, confidence, mental fatigue etc. Is that ok to take with the medicine you prescriped?
 
pseast last month
Send symptoms in details.Stop Sil and have what has been recommended.Ones cured will start other remedies.

If you want to still take along with Nux then have it in 6x potency.ie Cell Salt.
 
anuj srivastava last month
Thank you very much.

I have tried 12x potency of silica and gave me some chest pain. I stopped taking it, but 30c seems to have helped me a bit.

Perhaps I should stop taking it though, yes?

Much appreciated.
 
pseast last month
Hi there, thank you for your help. My digestion is much better. Little bit irritated / angry today. How shall i proceed? Much appreciated.
 
pseast 3 weeks ago
Continue and give a feedback after 7 days.

Have KALI PHOS 6X sos,when mind is agitated.
 
anuj srivastava 3 weeks ago
thanks. I ran ou tof nux vomica. I found that I have briefly had some stomach pains oevr the past 2 weeks, but they subside quickly. Digestion is better. I felt have started to feel less irritated , but then I started feeling down / sad . low energy yesterday.

Today is better, but I only had 1/2 dose of nux vomica cause I ran out. Should I get more?

Much appreciated.
 
pseast 2 weeks ago
YES,GET MORE.
 
anuj srivastava 2 weeks ago
I found that i have been having diarrhea for the past number of days and also very tired.
 
pseast 2 weeks ago
NUX VOM Q FIVE DROPS IN AN OUNCE OF WATER THREE TIMES A DAY.

FEEDBACK AFTER 2 DAYS.
 
anuj srivastava 2 weeks ago
The dispensary said that Q is a mother tincture and is toxic. Should I get lm1?
 
pseast 3 days ago
YES.
 
anuj srivastava 3 days ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.